Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

SGT 96, SGOT 58, on BP medication, vitamin E, uterus removed due to myoma, weight gain

Good Evening Doctors..I am 52 years old, 5 2 in height and my weight is 76 kilos I just got the result of my SGT which is 96 and my SGOT is 58 i am so disturbed.. I dont smoke nor drinks alcohol.. I am taking Losartan Potassium for my Blood pressure Maintenance and i also drinks Vitamin E 400 IU everyday because my uterus has been removed last 1999 due to myoma... Last March till April 15 i have been drinking Diet coffee cause i gain so much weight.. I just want to know if this is alarming?? what must i do to lower my SGT and SGOT .. what medicines or vitamins can you recommend for me to drink.. Please help me ..Thank you very much and god bless..
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dietitian & Nutritionist 's  Response
Hello mam its good that u got your uterus removed in time. As per your height you have much weight so its good for you to first get your self reduce at least 15kg. And for your sgot and sgpt dont get worried just start any liver tonic and have lots and lots of water mantain good life style you will find difference. Walk for atleast one hour per day will help you lot
Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor